Aa
A
A
A
Close
Hypertension Community
879 Members
Avatar universal

Zyrtec D and high BP

Recently i have been diagonised with hypertension. My BP varies in range of 130-140 and 80-90. I am not on medicine yet to lower BP. Trying to control by physical activities and diet plan.
I have been on Zyrtec D (syrup)  daily dosage of 2.5-5 ml for past 6 years.
Can prolonged use of this medicine cause hypertension?
Your advice will be helpful.

Regards
Santy
1 Responses
Avatar universal
Zyrtec D may elevate blood pressure due to pseudoephedrine, which is a decongestant and one of the active ingredients in Zyrtec D. Maybe mention your hypertension to your doctor next time you have to collect a prescription for Zyrtec D. Regular Zyrtec doesn't contain pseudoephedrine, only cetirizine which is an antihistamine and helps symptoms of hayfever, and so is safe to use in people with hypertension.
Have an Answer?
Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.